标题:On a class of uninorms of which the underlying operators are involutive and left-continuous
作者:Li, Gang ;Li, Zhenbo ;Ren, Yongqiang ;Yang, Qingbo ;Liu, Hua-Wen
作者机构:[Li, Gang ;Ren, Yongqiang ;Yang, Qingbo ] Faculty of Science, Qilu University of Technology, Shandong, China;[Liu, Hua-Wen ] School of Mathematics, Sh 更多
会议名称:12th International Conference on Intelligent Systems and Knowledge Engineering, ISKE 2017
会议日期:24 November 2017 through 26 November 2017
来源:Proceedings of the 2017 12th International Conference on Intelligent Systems and Knowledge Engineering, ISKE 2017
出版年:2018
卷:2018-January
页码:1-4
DOI:10.1109/ISKE.2017.8258725
关键词:involutive; left continuous; residual implication; Uninorm
摘要:Since the introduction of uninorm in 1996, it has been widely used in many fields. In this paper, the class of uninorms of which the underlying operators are involutive and left-continuous is discussed. The structure of these classes of uninorms is described. © 2017 IEEE.
收录类别:EI;SCOPUS
资源类型:会议论文;期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85048082947&doi=10.1109%2fISKE.2017.8258725&partnerID=40&md5=e11fd0bd0f3aed9acc21ace6c02ba78a
TOP